American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05.24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Charles C. Lindner. Extending partial permutation matrices . Proc. Amer. Math. Soc. 24 (1970) 834. MR 0255427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. T. Parker. Nonextendibility conditions on mutually orthogonal Latin squares . Proc. Amer. Math. Soc. 13 (1962) 219-221. MR 0139536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia